advertisement
Question
Posted by: Celeste | 2010-05-26

Libido and bipolar

I was diagnosed as bipolar in January this year and I''ve been taking 1000mg of Epilim per day for 5 months and lately, my libido has dropped to almost zero. How can I fix this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

You need to discuss this with your prescribing doctor, as a range of different meds can be used to treat this condition. You don't say, but imply that the Epilim is your SOLE therapy ( I wondered, because many antidepressants and other such drugs can also have this effect ). None of them has this effect in everyone, so it should be practical to find you an efective mood stabilizing med that doesn't have this impact on you

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010-05-26

You need to discuss this with your prescribing doctor, as a range of different meds can be used to treat this condition. You don't say, but imply that the Epilim is your SOLE therapy ( I wondered, because many antidepressants and other such drugs can also have this effect ). None of them has this effect in everyone, so it should be practical to find you an efective mood stabilizing med that doesn't have this impact on you

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement